# SDR COEA202021937811

- Difficulty date: December 9, 2019
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571303202
- Condition: Corroded
- Location: Frames 23-23a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209669 NR 200316 HEAVY CHECK COE/MAJOR REPAIR: CENTER FUSELAGE L/H UPPER SKIN PANEL INTERIOR SURFACE HAS LEVEL 2 CORROSION FRAMES 23-23A BETWEEN STRINGERS 6AL-7L. CORRECTIVE ACTION: REPAIRED PER SRAS CETS-3143/16...10437 ISSUE B, DATED 2/12/2020.
